Library Open Repository

Directoid groups

Downloads

Downloads per month over past year

Gardner, BJ and Parmenter, MM (2008) Directoid groups. Czechoslovak Mathematical Journal, 58 (3). pp. 669-681. ISSN 1572-9141

[img]
Preview
PDF (Author's version)
dg.pdf | Download (175kB)
Available under University of Tasmania Standard License.

Abstract

We continue the study of directoid groups, directed abelian groups equipped with an extra binary operation which assigns an upper bound to each ordered pair subject to some natural restrictions. The class of all such structures can to some extent be viewed as an equationally defined substitute for the class of (2-torsion-free) directed abelian groups. We explore the relationship between the two associated categories, and some aspects of ideals of directoid groups

Item Type: Article
Keywords: directed abelian group, variety. MSC 2000: 06F20, 08B99
Journal or Publication Title: Czechoslovak Mathematical Journal
Page Range: pp. 669-681
ISSN: 1572-9141
Identification Number - DOI: 10.1007/s10587-008-0042-7
Additional Information: The original publication is available at www.springerlink.com Authors' addresses: B.J.Gardner, Discipline of Mathematics, University of Tasmania, Private Bag 37, Hobart, Tas. 7001 Australia. gardner@hilbert.maths.utas.edu.au; M.M.Parmenter, Department of Mathematics and Statistics, Memorial University of Newfoundland, St John's, NL A1C 5S7 Canada. mparmen@morgan.ucs.mun.ca
Date Deposited: 27 Aug 2007
Last Modified: 18 Nov 2014 03:21
URI: http://eprints.utas.edu.au/id/eprint/1679
Item Statistics: View statistics for this item

Repository Staff Only (login required)

Item Control Page Item Control Page